Blank Cover Image

A New Class of Higher-Order Nonlinear Boundary Value Problems With Nonlocal Strip-Conditions

Author(s):
Publication title:
Dynamics of continuous, discrete & impulsive systems. Series A, Mathematical analysis
Pub. date:
2015
Vol.:
22
Issue:
5-6
Page(from):
431
Page(to):
451
Pages:
20
Pub. info.:
Waterloo, Ont.: Watam Press
ISSN:
12013390
Language:
English
Type:
Academic Journal

Similar Items:

R.P. Agarwal, A. Alsaedi, B. Ahmad, H. Al-Hutami

Watam Press

H.K. Nashine, R.P. Agarwal, A. Gupta

Watam Press

N.K. Sahu, R.N. Mohapatra, C. Nahak, N.K. Mahato

Watam Press

R. Agarwal, M.P. Goswami, R.P. Agarwal

Watam Press

M. Muslim, A. Kumar, R.P. Agarwal

Watam Press

M. Mursaleen, K.J. Ansari, R.P. Agarwal

Watam Press

D.D. Huan, R.P. Agarwal

Watam Press

G. Pany, S. Pani, R.N. Mohapatra

Watam Press

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12